# SDR SIMA200923301

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 23,320 hours, 22,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74449
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 INSPECTION FOUND LEFT EMERGENCY EXIT WALL MARKER INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EXIT WALL MARKER LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD IAW EMB AMM 33-50-14.  AIRCRAFT RETURNED TO SERVICE.
